# SDR 00FDEA00281

- Difficulty date: April 4, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 28,684 hours, 25,751 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AND CUTTING ANTI-CHAFING PLATE BENEATH RT HORIZONTAL STAB.  INSTALLED DOUBLER ON FUSELAGE PER EA NR 6-5319- 50270.
